MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) units doppler box is broken and the battery cover is missing.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h10, h11 corrected sections: b5, h6(health clinical & impact).
 
Event or Problem Description
It was reported during patient use, the cs100 intra-aortic balloon pump (iabp) unit doppler box is broken and the battery cover is missing.There was no patient harm reported.
 
Event or Problem Description
It was reported that before use, the cs100 intra-aortic balloon pump (iabp) unit doppler box is broken and the battery cover is missing.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d9(device available for eval), g3, g6, h2, h3, h4, h6(investigation type, investigation findings, component codes & investigation conclusions), h10 at this time, the customer has not requested for getinge to repair the unit for the reported malfunction.The customer purchased a new doppler ultrasonic iabp assembly.The status of the iabp is unknown.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.H3 other text : evaluation not requested by complainant.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16178747
Report Number2249723-2023-00229
Device Sequence Number11369843
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/18/2023
03/29/2023
04/12/2023
07/31/2023
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date02/06/2023
03/30/2023
04/24/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown